Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

What is the reason for bed wetting after one ovary removed ? I have coughing spells

I am a 43 female 300 pounds, I Don’t smoke, don’t drink and doesn’t take caffeine . My medications are Coumadin 10 mg for hyper couagability and Prilosec for gerd . I have had one ovary removed My problem is once a month for the past 3 months about a week before my menstrual cycle I have wet the bed. I have had coughing spells where I have leaked. But this is like a child wetting the bed. Can you please help me to know why this is going on and how to stop it? Thank you
Asked On : Thu, 21 Apr 2011
Answers:  1 Views:  206
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
The problem that you are facing is called urinary incontinence..You can consult a gynecologist who will guide you further.
Answered: Thu, 21 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor